# SDR USAAF96009

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11345
- System (JASC): 3350 · Emergency Lighting
- Part: Dome Light
- Part number: 2LA00557300
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - COCKPIT EMERGENCY LIGHT DID NOT ILLUMINATE WITH THE EMERGENCY SWITCH IN THE ON POSITION.  MAINTENANCE REPLACED THE DOME LIGHT ASSEMBLY.  (M)
